# SDR DALA2025092206905

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 82,325 hours, 31,925 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Drive System
- Condition: Lack Of Lube
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE- DUE TO TRAILING EDGE FLAP DISAGREE MESSAGE.  T/S PER FIM. C/W EVENT FOLLOW UP LOG. LUBED FLAP DRIVE SYSTEM.
